Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 29, Issue 9, Pages 537-544

Global attractivity in a genotype selection model

Department of Mathematics, Loudi Teacher's College Loudi, Hunan, 417000, China

Received 20 July 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We obtain a sufficient condition for the global attractivity of the genotype selection model yn+1=yneβn(12ynk)/(1yn+yneβn(12ynk)), n. Our results improve the results established by Grove et al. (1994) and Kocić and Ladas (1993).